BibTeX record journals/mlq/Arai02

download as .bib file

@article{DBLP:journals/mlq/Arai02,
  author    = {Toshiyasu Arai},
  title     = {On the Slowly Well Orderedness of epsilon\({}_{\mbox{0}}\)},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {1},
  pages     = {125--130},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200201)48:1\<125::AID-MALQ125\>3.0.CO;2-N},
  doi       = {10.1002/1521-3870(200201)48:1\<125::AID-MALQ125\>3.0.CO;2-N},
  timestamp = {Wed, 17 May 2017 14:25:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/Arai02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier